# SDR A6WA200740258

- Difficulty date: May 17, 2007
- Submitted: June 21, 2007
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 12,772 hours, 11,368 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 1854
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 10,951 hours, 9,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MASTER CAUTION OCCURRED 15 MINUTS AFTER DEPARTURE.  QRH WAS ACCOMPLISHED.  FLAPS FAILED AT ZERO DEGREES.  EMERGENCY LANDING DECLARED FOR PRECAUTIONARY MEASURES.  INTERROGATED FECU, FOUND L-BPSU MISRIGGED, NO EVIDENCE OF TWISTING OR ABNORMAL DEFORMATION DETECTED.  NO JAMMED, DISCONNECTED OR DRAGGING COMPONENTS FOUND.  REMOVED AND REPLACED L-BPSU IAW SUPP 98-018B.  (K)
